# SDR QMLA2024021920021

- Difficulty date: February 19, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N7UC
- Make and model: Agusta A109E
- Aircraft serial: 11088
- Aircraft time: 6,610 hours, 21,111 cycles
- Engine: Pwc PW206C
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 109090040201
- Part serial: T004614
- Condition: Deteriorated
- Location: Lt Fuel Cell
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SLIGHT ODOR OF FUEL SMELL REPORTED IN FLIGHT
